MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-360
Medical Device Problem Codes No Display/Image (1183); Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Note: this report pertains to second of two lithovue flexscopes used in the same patient and procedure.Refer to manufacturer report number mfr.Report # 3005099803-2021-02734 for the first scope.It was reported to boston scientific corporation that two lithovue flexscopes were used in the kidney during a flexible ureteroscopy procedure performed on (b)(6) 2021.During procedure, one lithovue flexscope was plugged into the monitor and a hardware malfunction user message appeared on the screen.Another of the same scope was plugged in and the same message appeared.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11964798
Report Number3005099803-2021-02733
Device Sequence Number4443962
Product Code FGB
UDI-Device Identifier08714729874812
UDI-Public08714729874812
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2023
Device Model Number791-360
Device Catalogue Number791-360
Device Lot Number0026997025
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1